mdlinx mdlinx
Latest (254) Full Text Articles (3822) Article Summary

Pityriasis Rosea-like eruption associated with Clozapine: a case report
General Hospital Psychiatry,

Lai YW et al. – The authors report a 54–year–old male patient with chronic schizophrenia who had received clozapine for 28 days and developed generalized skin rashes, high fever, and elevated values in liver function tests. His clozapine was immediately discontinued. He received acute managements with steroid and antihistamine, and his symptoms were relieved after treatment. This case report can be used to remind clinicians of keeping in mind the potential of clozapine–associated adverse cutaneous drug reactions.

Please login or register to follow this author.
Are you sure you want to Unfollow this Author?
► Click here to access PubMed, Publisher and related articles...

Your Unread Messages in Nurse Practitioner

See All >> Messages include industry-sponsored communications and special communications from MDLinx

Most Popular Nurse Practitioner Articles

Last month's top read Top Articles of 2013

Indexed Journals in Nurse Practitioner: Journal of the American Academy of Nurse Practitioners, Holistic Nursing Practicemore

Other Topics in Nurse Practitioner

Register now to view all the MDLinx contents (FREE)!

  • Stay current on the latest literature, research and clinical news
  • Get special communications and offers from MDLinx and our sponsors
  • Receive invitations to paid market research
View Samples and Register

Stay current - Media Tool

Newsletter
RSS
Follow
Like

Receive the latest mecial news
updates for free via email

Sign up!

Subscribe to our free RSS feeds:

Get the latest news in your specialty automatically added to your newsreader or your personal My Yahoo!, Google, My MSN or My AOL page. Learn More

Close